# SDR IPXA2020082459450

- Difficulty date: August 18, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC27843
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H WING I/B FLAP ELEPHANT EAR 4TH RIB FROM FWD. END IS CRACKED.REMOVED, FABRICATED AND REPLACED RIB IAW DWG. ARC2784 AND SRM 51-33-01. (MINOR).
